# SDR ZZDA2009222

- Difficulty date: September 14, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE O/B STA XW536.86 HAS DEEP GOUGE FROM SLAT END.  REMOVED FIXED LEADING EDGE RIGHT WING O/B STA XW530.86 FROM SLAT END.  WELDED RT WING TIP SUPPORT, VERIFIED THICKNESS RESTORED PER EA17-57-01982IR, TREATED, PRIMED, TOP COAT, RE-INSTALLED FIXED LEADING EDGE.
